×

Stability analysis of linear discrete-time systems with interval delay: a delay-partitioning approach. (English) Zbl 1237.93157

Summary: We consider the problem of asymptotic stability of linear discrete-time systems with interval-like time-varying delay in the state. By using a delay partitioning-based Lyapunov functional, a new criterion for the asymptotic stability of such systems is proposed in terms of Linear Matrix Inequalities (LMIs). The proposed stability condition depends on both the size of delay and partition size. The presented approach is compared with previously reported approaches.

MSC:

93D20 Asymptotic stability in control theory
93C05 Linear systems in control theory
93C55 Discrete-time control/observation systems

Software:

LMI toolbox
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hale, J. K., Functional Differential Equations, viii+238 (1971), New York, NY, USA: Springer, New York, NY, USA · Zbl 0222.34003
[2] Huang, H.; Feng, G., Improved approach to delay-dependent stability analysis of discrete-time systems with time-varying delay, IET Control Theory & Applications, 4, 10, 2152-2159 (2010) · doi:10.1049/iet-cta.2009.0225
[3] Richard, J.-P., Time-delay systems: an overview of some recent advances and open problems, Automatica, 39, 10, 1667-1694 (2003) · Zbl 1145.93302 · doi:10.1016/S0005-1098(03)00167-5
[4] Shao, H., Delay-dependent approaches to globally exponential stability for recurrent neural networks, IEEE Transactions on Circuits and Systems II, 55, 6, 591-595 (2008) · doi:10.1109/TCSII.2007.916727
[5] Shao, H., Delay-dependent stability for recurrent neural networks with time-varying delays, IEEE Transactions on Neural Networks, 19, 9, 1647-1651 (2008) · doi:10.1109/TNN.2008.2001265
[6] Leite, V. J. S.; Miranda, M. F., Robust stabilization of discrete-time systems with time-varying delay: an LMI approach, Mathematical Problems in Engineering, 2008 (2008) · Zbl 1151.93425 · doi:10.1155/2008/875609
[7] Xu, S.; Lam, J., A survey of linear matrix inequality techniques in stability analysis of delay systems, International Journal of Systems Science, 39, 12, 1095-1113 (2008) · Zbl 1156.93382 · doi:10.1080/00207720802300370
[8] Chen, S. F., Asymptotic stability of discrete-time systems with time-varying delay subject to saturation nonlinearities, Chaos, Solitons and Fractals, 42, 2, 1251-1257 (2009) · Zbl 1198.93193 · doi:10.1016/j.chaos.2009.03.026
[9] Mahmoud, M. S., Robust stability and stabilization of a class of uncertain nonlinear systems with delays, Mathematical Problems in Engineering, 4, 2, 165-185 (1998) · Zbl 0929.93033
[10] Mahmoud, M. S.; Al-Sunni, F. M.; Shi, Y., Switched discrete-time delay systems: delay-dependent analysis and synthesis, Circuits, Systems, and Signal Processing, 28, 5, 735-761 (2009) · Zbl 1175.93096 · doi:10.1007/s00034-009-9107-6
[11] Mahmoud, M. S.; Xia, Y., Robust stability and stabilization of a class of nonlinear switched discrete-time systems with time-varying delays, Journal of Optimization Theory and Applications, 143, 2, 329-355 (2009) · Zbl 1176.93058 · doi:10.1007/s10957-009-9560-1
[12] Xu, S.; Lam, J., On equivalence and efficiency of certain stability criteria for time-delay systems, IEEE Transactions on Automatic Control, 52, 1, 95-101 (2007) · Zbl 1366.93451 · doi:10.1109/TAC.2006.886495
[13] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of linear time-delay systems, IEEE Transactions on Automatic Control, 47, 2, 253-270 (2002) · Zbl 1364.93209 · doi:10.1109/9.983353
[14] Han, Q.-L., On stability of linear neutral systems with mixed time delays: a discretized Lyapunov functional approach, Automatica, 41, 7, 1209-1218 (2005) · Zbl 1091.34041 · doi:10.1016/j.automatica.2005.01.014
[15] Han, Q.-L., A discrete delay decomposition approach to stability of linear retarded and neutral systems, Automatica, 45, 2, 517-524 (2009) · Zbl 1158.93385 · doi:10.1016/j.automatica.2008.08.005
[16] Han, Q.-L., Improved stability criteria and controller design for linear neutral systems, Automatica, 45, 8, 1948-1952 (2009) · Zbl 1185.93102 · doi:10.1016/j.automatica.2009.03.019
[17] Han, Q.-L.; Gu, K., Stability of linear systems with time-varying delay: a generalized discretized lyapunov functional approach, Asian Journal of Control, 3, 3, 170-180 (2001)
[18] Jiang, X.; Han, Q.-L., On \(H_\infty\) control for linear systems with interval time-varying delay, Automatica, 41, 12, 2099-2106 (2005) · Zbl 1100.93017 · doi:10.1016/j.automatica.2005.06.012
[19] Wu, M.; He, Y.; She, J.-H.; Liu, G.-P., Delay-dependent criteria for robust stability of time-varying delay systems, Automatica, 40, 8, 1435-1439 (2004) · Zbl 1059.93108 · doi:10.1016/j.automatica.2004.03.004
[20] Karimi, H. R.; Zapateiro, M.; Luo, N., New delay-dependent stability criteria for uncertain neutral systems with mixed time-varying delays and nonlinear perturbations, Mathematical Problems in Engineering, 2009 (2009) · Zbl 1182.34097 · doi:10.1155/2009/759248
[21] Du, B.; Zhang, X., Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays, Discrete Dynamics in Nature and Society, 2011 (2011) · Zbl 1213.93061 · doi:10.1155/2011/381571
[22] Gao, H.; Chen, T., New results on stability of discrete-time systems with time-varying state delay, IEEE Transactions on Automatic Control, 52, 2, 328-334 (2007) · Zbl 1366.39011 · doi:10.1109/TAC.2006.890320
[23] He, Y.; Wu, M.; Liu, G.-P.; She, J.-H., Output feedback stabilization for a discrete-time system with a time-varying delay, IEEE Transactions on Automatic Control, 53, 10, 2372-2377 (2008) · Zbl 1367.93507 · doi:10.1109/TAC.2008.2007522
[24] Kandanvli, V. K. R.; Kar, H., Delay-dependent LMI condition for global asymptotic stability of discrete-time uncertain state-delayed systems using quantization/overflow nonlinearities, International Journal of Robust and Nonlinear Control, 21, 14, 1611-1622 (2011) · Zbl 1227.93103 · doi:10.1002/rnc.1654
[25] Shao, H., New delay-dependent stability criteria for systems with interval delay, Automatica, 45, 3, 744-749 (2009) · Zbl 1168.93387 · doi:10.1016/j.automatica.2008.09.010
[26] Shao, H.; Han, Q.-L., New stability criteria for linear discrete-time systems with interval-like time-varying delays, IEEE Transactions on Automatic Control, 56, 3, 619-625 (2011) · Zbl 1368.93478 · doi:10.1109/TAC.2010.2095591
[27] Ratchagit, K.; Phat, V. N., Stability criterion for discrete-time systems, journal of Inequalities and Applications, 2010 (2010) · Zbl 1184.93108 · doi:10.1155/2010/201459
[28] Fridman, E.; Shaked, U., Stability and guaranteed cost control of uncertain discrete delay systems, International Journal of Control, 78, 4, 235-246 (2005) · Zbl 1083.93045 · doi:10.1080/00207170500041472
[29] Gao, H.; Lam, J.; Wang, C.; Wang, Y., Delay-dependent output-feedback stabilisation of discrete-time systems with time-varying state delay, IET Control Theory and Applications, 151, 6, 691-698 (2004) · doi:10.1049/ip-cta:20040822
[30] Jiang, X.; Han, Q.-L.; Yu, X., Stability criteria for linear discrete-time systems with interval-like time-varying delay, Proceedings of the American Control Conference
[31] Zhang, B.; Xu, S.; Zou, Y., Improved stability criterion and its applications in delayed controller design for discrete-time systems, Automatica, 44, 11, 2963-2967 (2008) · Zbl 1152.93453 · doi:10.1016/j.automatica.2008.04.017
[32] Huang, H.; Feng, G., State estimation of recurrent neural networks with time-varying delay: a novel delay partition approach, Neurocomputing, 74, 5, 792-796 (2011) · doi:10.1016/j.neucom.2010.10.006
[33] Du, B.; Lam, J.; Shu, Z.; Wang, Z., A delay-partitioning projection approach to stability analysis of continuous systems with multiple delay components, IET Control Theory and Applications, 3, 4, 383-390 (2009) · doi:10.1049/iet-cta.2007.0321
[34] Zhao, Y.; Gao, H.; Lam, J.; Du, B., Stability and stabilization of delayed T-S fuzzy systems: a delay partitioning approach, IEEE Transactions on Fuzzy Systems, 17, 4, 750-762 (2009) · doi:10.1109/TFUZZ.2008.928598
[35] Liu, J.; Yao, B.; Gu, Z., Delay-dependent \(H_\infty\) filtering for Markovian jump time-delay systems: a piecewise analysis method, Circuits Systems and Signal Processing, 30, 6, 1253-1273 (2011) · Zbl 1238.93112
[36] Wu, L.; Lam, J.; Yao, X.; Xiong, J., Robust guaranteed cost control of discrete-time networked control systems, Optimal Control Applications and Methods, 32, 1, 95-112 (2011) · Zbl 1213.93180 · doi:10.1002/oca.932
[37] Meng, X.; Lam, J.; Du, B.; Gao, H., A delay-partitioning approach to the stability analysis of discrete-time systems, Automatica, 46, 3, 610-614 (2010) · Zbl 1194.93131 · doi:10.1016/j.automatica.2009.12.004
[38] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear Matrix Inequalities in System and Control Theory. Linear Matrix Inequalities in System and Control Theory, SIAM Studies in Applied Mathematics, 15, xii+193 (1994), Philadelphia, Pa, USA: Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA · Zbl 0816.93004
[39] Gahinet, P.; Nemirovski, A.; Laub, A. J.; Chilali, M., LMI Control Toolbox for Use With Matlab (1995), Natick, Mass, USA: The MATH Works, Natick, Mass, USA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.